# SDR 98UAL900320

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 106044714
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT .70 MACH 330 TAS FLIGHT EXPERIENCED UNCONTROLLED MOVEMENT SIMILAR TO ALTERNATELY PUSHING THE LEFT AND RIGHT RUDDER PEDALS GIVING THE FLIGHT A COMBINATION OF ROLL AND YAW.  CUT POWER TO IDLE AND APPLIED 15 TO 20 DEGREES RIGHT AILERON AND THE AIRCRAFT STABILIZED.  CONTINUED TO OMA.  *S/D*  REPLACED LOWER YAW DAMPER DUE TO FAILED BITE TEST.  SYSTEM OPS CHECKS OK.
